# SDR DALA1123301802

- Difficulty date: March 26, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 38,700 hours, 9,122 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 325 RBL 26 TO RBL 54 FLOORBEAM FOUND CORRODED.  REPAIRED PER SRM 53-00-51 REPAIR 1 FIG 201.
